MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720081-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a tactra malleable penile prosthesis presented with inadequate axial rigidity and significant penile deformity upon manipulation, accompanied by pain and improper device function during use.During physical examination, the physician observed abnormal flexion of the prosthetic shaft on one side, resulting in a loss of symmetry and support.A structural issue with the device was suspected.A replacement surgery was scheduled.No further patient complications were reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation of mechanical issue cannot be confirmed.Based on the dhr, the device was confirmed to meet specifications prior to shipment therefore concluding manufacturing was not related to the reported event.The patient symptoms of disfigurement and pain are known risks associated with this device type/procedure and it is noted as such as in the instructions for use.
 
Event or Problem Description
It was reported that a patient with a tactra malleable penile prosthesis presented with inadequate axial rigidity and significant penile deformity upon manipulation, accompanied by pain and improper device function during use.During physical examination, the physician observed abnormal flexion of the prosthetic shaft on one side, resulting in a loss of symmetry and support.A structural issue with the device was suspected.A replacement surgery was performed in which a new tactra malleable penile prosthesis was implanted.No further patient complications were reported.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported allegations of disfigurement and pain are known risks associated with implant of these device as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of cmc- known inherent risk of device was assigned to this investigation.
 
Event or Problem Description

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23075846
Report Number2124215-2025-64846
Device Sequence Number19994826
Product Code FAE
UDI-Device Identifier08714729979357
UDI-Public(01)08714729979357(17)281231(10)40146560
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720081-01
Device Catalogue Number720081-01
Device Lot Number0040146560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/18/2025
10/15/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/15/2025
11/12/2025
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age53 YR
Patient SexMale